Blog

The FDA is Warning People Not to Use This Dangerous Antibiotic

in Health, Video February 24, 2017

Antimicrobial resistance AMR is an increasingly serious threat to the global public health. This is something that requires action now!

The FDA has been warning against using a popular class of antibiotics known as fluoroquinolones. These antibiotics may be causing serious sudden and most likely permanent nerve damage. These antibiotics are commonly used to treat anything from a respiratory illness to a UTI (urinary tract infection.)

The nerve damage they are causing is known as peripheral neuropathy, this is damage to the nerves that work to send information to and from the brain and spinal cord and the rest of the body. The side effects from this often begin within a few days of the beginning of treatment.  If you take these antibiotics and notice numbness, tingling, burning, shooting pains, or other things of the sort please contact a doctor immediately. To hear first hand what fluoroquinolones have done to many people please listen to the distressed firefighter below.

To hear first hand what fluoroquinolones have done to many people please listen to the distressed firefighter below. This is a very serious issue. Please be careful.